# SDR SWAA012116

- Difficulty date: July 26, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 300 hours, 167 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: BACC10
- Condition: Broken
- Location: Aft Cabin
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION.-----------      DURING CLIMB OUT OF ABQ, A LOUD NOISE AND VIBRATION FELT AT THE AFT GALLEY AREA.              FOUND APU PNEU SUPPLY DUCT CLAMP BROKEN. R&R CLAMP. OPS CK GOOD.
